# SDR SWAA2019103038394

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 10,513 hours, 4,598 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR BRACKETS LOOSE.         / R&R AFT FASTENER PER SRM.
